# SDR DALA2023081406624

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,046 hours, 36,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0685 EMERGENCY EXIT LENS COVER LOOSE OVER DOOR 2L. CORRECTIVE ACTION: REINSTALLED LENS. OK FOR SVC. (4422852)
